MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Codes Failure of Device to Self-Test (2937); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of received information: on-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.Moreover, it was discovered that the ventilator generated a technical error code indicating turbine module communication error.According to received information, the turbine was found defective and require replacement.The defective part and device's logs have been requested for further investigation but has not yet been received.
 
Event or Problem Description
It was reported that the ventilator failed o2 cell/sensor test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25443369
Report Number8010042-2026-0000768
Device Sequence Number13150675
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)250218
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown